After spending the 2 months in the hospital I am now thrown into withdraw, shivering, shaking, cold sweats, and I feel horrible. I am withdrawing from Dilaudid and Phenergan, major medications. My PCP is taking me down really slowly, but the withdraw symptoms are really uncomfortable. So my question is has anyone gone through what I am doing now, and any ideas as to how this could be easyier on me.
I just thought I would give an update as to how the withdraw is going. It really isn't any fun the withdraw, I wish they would of warned me of this when I was on such high doses of the medications they had me on. I am still suffering the shaking isn't as bad, but the shivering and the cold sweats just want to hound me so much. I am now taking the Dilaudid every 3 hrs which by the end of the 2nd hour I know the symptoms are going to hound me for another hour. The nausea still gives me a lot of problems, I am not throwing up anymore which is great. But I am always feeling like I am going to, I am still gagging and have that waterery feeling before you throw-up. Which makes eating a bit of a challenge all the time, I know it is important to eat but it is taking all what I have inside of me to keep on eating. The phenergan used to work like a dream but I cannot understand why I am not getting much relieve from it now.
I look forward to hearing from you soon, Liz:)